Periodicity of p-adic expansion of rational number

Rafik Belhadef, Henri-Alex Esbelin


In this paper we give an algorithm to calculate the coefficients of the p-adic expansion of a rational numbers, and we give a method to decide whether this expansion is periodic or ultimately periodic.

Full Text: PDF

Published: 2021-02-25

How to Cite this Article:

Rafik Belhadef, Henri-Alex Esbelin, Periodicity of p-adic expansion of rational number, J. Math. Comput. Sci., 11 (2021), 1704-1713

Copyright © 2021 Rafik Belhadef, Henri-Alex Esbelin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2024 JMCS